# SDR ASOA2019060644026

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 38,348 hours, 30,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4396 THE CREW REPORTED THAT THE EMERGENCY AISLE PATH LIGHTING AT ROW 8 & 9 WAS INOPERATIVE. MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE LIGHTS ON MEL33-50-00-2  AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
